Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 61, NWS Nashville, TN

March 29, 20205 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 29, 2020, 12:39 AM CDT for 5 counties in Tennessee. It was in force for 36 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2020, 12:39 AM CDT (05:39 UTC)
Expired
Mar 29, 2020, 1:15 AM CDT
In force
36 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Giles County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN

The radar

The Nashville radar (KOHX), 108 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 12:39 AM CDTHAIL 0.886 S Lawrenceburg, TNALSO REPORTED 50 MPH WINDS IN LEOMA.
Mar 29, 12:39 AM CDTHAIL 16 S Lawrenceburg, TNREPORT FROM LEOMA. TIME ESTIMATED FROM RADAR
Mar 29, 1:11 AM CDTTSTM WND DMG1 Sw Lewisburg, TNLARGE TREE DOWN ON GALLOWAY ST
Mar 29, 1:14 AM CDTTSTM WND DMG1 Sw Lewisburg, TNLARGE TREES BLOCKING 900 BLOCK OF GALLOWAY STREET.
Mar 29, 1:16 AM CDTTSTM WND DMG1 Ssw Lewisburg, TNTREES ON A POWER LINE AS WELL AS POWER LINE DAMAGE NEAR CORNERSVILLE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 9:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
251 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

704 
WUUS54 KOHX 290539
SVROHX
TNC055-099-101-117-119-290615-
/O.NEW.KOHX.SV.W.0061.200329T0539Z-200329T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1239 AM CDT Sun Mar 29 2020

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lewis County in Middle Tennessee...
  Central Marshall County in Middle Tennessee...
  Northern Lawrence County in Middle Tennessee...
  Maury County in Middle Tennessee...
  Northern Giles County in Middle Tennessee...

* Until 115 AM CDT.

* At 1238 AM CDT, a severe thunderstorm was located near
  Lawrenceburg, moving northeast at 75 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Columbia, Lewisburg, Lawrenceburg, Mount Pleasant, Summertown,
  Cornersville, Ethridge, Lynnville, Henryville, Culleoka, I-65 East
  Of Columbia, Leoma and Farmington.

This includes Interstate 65 between mile markers 25 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3528 8756 3576 8706 3548 8666 3546 8666
      3510 8727
TIME...MOT...LOC 0538Z 231DEG 64KT 3525 8740 

HAIL...1.50IN
WIND...70MPH
 
$$

Hawblitzel
3 follow-up statements
227 
WWUS54 KOHX 290557
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1257 AM CDT Sun Mar 29 2020

TNC101-290606-
/O.CAN.KOHX.SV.W.0061.000000T0000Z-200329T0615Z/
Lewis TN-
1257 AM CDT Sun Mar 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3543 8734 3545 8732 3545 8730 3546 8728
      3550 8728 3550 8727 3551 8728 3576 8706
      3548 8666 3546 8667 3522 8706
TIME...MOT...LOC 0556Z 231DEG 64KT 3546 8709 

$$

TNC055-099-117-119-290615-
/O.CON.KOHX.SV.W.0061.000000T0000Z-200329T0615Z/
Marshall TN-Lawrence TN-Maury TN-Giles TN-
1257 AM CDT Sun Mar 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR CENTRAL MARSHALL...NORTHEASTERN LAWRENCE...SOUTHEASTERN MAURY AND
NORTHERN GILES COUNTIES...

At 1256 AM CDT, a severe thunderstorm was located 8 miles southeast
of Mount Pleasant, or 11 miles south of Columbia, moving northeast at
75 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Columbia, Lewisburg, Mount Pleasant, Summertown, Cornersville,
Lynnville, Culleoka, I-65 East Of Columbia and Farmington.

This includes Interstate 65 between mile markers 25 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3543 8734 3545 8732 3545 8730 3546 8728
      3550 8728 3550 8727 3551 8728 3576 8706
      3548 8666 3546 8667 3522 8706
TIME...MOT...LOC 0556Z 231DEG 64KT 3546 8709 

HAIL...0.88IN
WIND...60MPH
 
$$

Hawblitzel
513 
WWUS54 KOHX 290608
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
108 AM CDT Sun Mar 29 2020

TNC099-290618-
/O.CAN.KOHX.SV.W.0061.000000T0000Z-200329T0615Z/
Lawrence TN-
108 AM CDT Sun Mar 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3570 8698 3548 8666 3546 8667 3527 8698
      3555 8719
TIME...MOT...LOC 0608Z 231DEG 64KT 3560 8688 

$$

TNC055-117-119-290615-
/O.CON.KOHX.SV.W.0061.000000T0000Z-200329T0615Z/
Marshall TN-Maury TN-Giles TN-
108 AM CDT Sun Mar 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR CENTRAL MARSHALL...SOUTHEASTERN MAURY AND NORTHEASTERN GILES
COUNTIES...

At 108 AM CDT, a severe thunderstorm was located 9 miles east of
Columbia, moving northeast at 75 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Columbia, Lewisburg, Mount Pleasant, Cornersville, Lynnville,
Culleoka, Farmington and I-65 East Of Columbia.

This includes Interstate 65 between mile markers 25 and 45.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3570 8698 3548 8666 3546 8667 3527 8698
      3555 8719
TIME...MOT...LOC 0608Z 231DEG 64KT 3560 8688 

HAIL...0.88IN
WIND...60MPH
 
$$

Hawblitzel
424 
WWUS54 KOHX 290613
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
113 AM CDT Sun Mar 29 2020

TNC055-117-119-290623-
/O.EXP.KOHX.SV.W.0061.000000T0000Z-200329T0615Z/
Marshall TN-Maury TN-Giles TN-
113 AM CDT Sun Mar 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARSHALL...
SOUTHEASTERN MAURY AND NORTHEASTERN GILES COUNTIES WILL EXPIRE AT 115
AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds to 55 mph are still possible with this thunderstorm.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3570 8698 3548 8666 3546 8667 3527 8698
      3555 8719
TIME...MOT...LOC 0613Z 231DEG 64KT 3565 8681 

$$

Hawblitzel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 12:24 AM CDT, 15 minutes earlier.

Area forecast discussion, Mar 29, 12:24 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1224 AM CDT Sun Mar 29 2020

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

I'm going to start with the most important part of this AFD: we are
expecting severe weather tonight in the form of damaging straight
line winds, hail and tornadoes. Because of this, let me re-emphasize
the following:

1. This is going to be a nighttime event. Please make sure you have
multiple ways to get warnings that may be issued for you. This does
NOT mean having downloaded multiple apps on your phone. Your phone,
turned on and up, is one way. A second would be a properly
programmed NOAA weather radio -- something that will wake you up in
the event you go under a warning while you are asleep.

2. Have a safety plan for your family in place now. Practice it. If
you need help putting one of these together, visit ready.gov. They
have great information on what you need to do PRIOR to going under a
warning. This includes having plan to get to shelter in a timely
manner. If you live in a mobile home, this could include being in
that shelter during the watch, not just if you go under a warning.

3. Please treat Severe Thunderstorm Warnings with the same priority
you would a Tornado Warning. Winds blowing in a straight line versus
those spinning around in a circle at 70 mph or more can do the same
kind of damage. Just take shelter.

I'll climb down off my soapbox now.

Yes, severe storms will be possible tonight. Here are the highlights
from my update earlier, as things have not changed in the last
couple of hours:

The strong cap, being seen in current LAPS soundings, looks like it
will be in place throughout the afternoon and early evening hours.
This is what we're going to have to watch closely as we get into the
6 pm timeframe. If that cap starts to break, then we could see some
discrete development. However, the current thinking is that the cap
will hold tight until we can get the 850-700mb jet structure closer
to the mid-state, which will probably be the 7-9 pm time frame. This
should erode the cap and allow convection to begin developing across
West TN/North MS, with storms then moving into Middle TN shortly
after that. Helicities do pick up right around that time (which will
help organization). If we can elude the discrete development in the
early evening hours and only have to deal with the activity closest
to the front, then we should be dealing with a QLCS/broken line type
event. Of note, no matter what soundings we look at, even though I
said they pick up, helicities are not off the charts. Some of our
bigger tornado outbreaks have 0-3km helicities of 400-600 m2/m2,
where this evening is in the neighborhood of about 300, based on
latest guidance. This could help us in the tornado department and is
really why we're focusing on this event being more of a straight-
line wind event, but tornadoes are NOT out of the question, by any
means. In addition, because of this more-likely scenario I've drawn
out here, the large hail threat should be less as well, due to storm
mode. Quarters are more likely versus anything much bigger.

For more on timing, including graphics, visit our website
weather.gov/ohx.

On that note, storms should be pulling off the Cumberland Plateau
prior to sunrise and it looks like we'll return to the dry
conditions we've been experiencing the last few days. Our next
system is progged for Tuesday and models continue to keep the
surface low moving west to east over northern Alabama, which keeps
us out of the warm sector and any severe threat south of Middle TN.

Following Tuesday's rain, we should have a couple more days of dry
conditions then another system on Friday. Models aren't in great
agreement regarding this system's evolution, so more to come on
that. For now, please remain weather aware as the sun sets.

&&

.AVIATION...
06Z TAF DISCUSSION.

Cold front expected to push through overnight with the boundary
exiting the Plateau area between 09z and 12z. Thunderstorm
development is expected along and in advance of this feature.
A few wind gusts will still be possible. Otw, all precip will
exit the area by 12Z with partial clearing beginning in the
afternoon.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

AVIATION........21
Hazardous weather outlook, Mar 28, 5:12 AM CDT, 19 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
512 AM CDT Sat Mar 28 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-291015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
512 AM CDT Sat Mar 28 2020

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Several rivers will remain above action stage through today.

Strong to severe thunderstorms may develop after 4 PM today,
though the greatest chance for severe weather will be from 8 PM
tonight through early Sunday morning. All modes of severe weather
are possible, including damaging wind gusts, large hail, and a few
tornadoes.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few strong to severe storms may linger into the early morning
hours on Sunday. Damaging wind gusts, large hail, and a tornado
will remain possible.

Several rivers will remain above action stage into early next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight into early Sunday
morning.

Schaper

In the hours before

Local storm report, Mar 28, 10:21 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1021 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND DMG     DOVER                   36.48N  87.84W
03/28/2020                   STEWART            TN   EMERGENCY MNGR

            TREES DOWN ON COX HOLLOW RD...ONE ON HOUSE.

&&

EVENT NUMBER OHX2000207

21
Local storm report, Mar 28, 10:42 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1042 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     TSTM WND GST     CLARKSVILLE             36.56N  87.35W
03/28/2020  M63 MPH          MONTGOMERY         TN   ASOS

            MEASURED 63 MPH WIND GUST AT THE CKV ASOS

&&

EVENT NUMBER OHX2000208

21
Special weather statement, Mar 28, 11:29 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Nashville TN
1129 PM CDT Sat Mar 28 2020

TNZ007>009-290530-
Robertson TN-Sumner TN-Macon TN-
1129 PM CDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUMNER...NORTHERN MACON
AND NORTHEASTERN ROBERTSON COUNTIES UNTIL 1230 AM CDT...

At 1129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Portland to near White House.
Movement was northeast at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Lafayette, White House, Westmoreland, Cross Plains, Portland,
Orlinda, Mitchellville, Oak Grove and Cottontown.

This includes Interstate 65 between mile markers 105 and 120.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3662 8579 3656 8581 3642 8675 3665 8660
      3663 8657 3665 8651 3665 8645
TIME...MOT...LOC 0429Z 243DEG 50KT 3672 8653 3644 8672

Shamburger
Special weather statement, Mar 28, 11:39 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Nashville TN
1139 PM CDT Sat Mar 28 2020

TNZ059-060-290515-
Williamson TN-Maury TN-
1139 PM CDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAURY AND
SOUTHEASTERN WILLIAMSON COUNTIES UNTIL 1215 AM CDT...

At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm near
Spring Hill, moving northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Columbia, Spring Hill and Thompson's Station.

This includes the following highways...
 Interstate 65 between mile markers 48 and 63.
 Interstate 840 between mile markers 24 and 40.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3574 8711 3594 8674 3584 8668 3573 8670
      3570 8678 3570 8680 3569 8680 3570 8681
      3569 8681 3562 8703
TIME...MOT...LOC 0439Z 241DEG 33KT 3571 8701

Shamburger
Special weather statement, Mar 28, 11:43 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Nashville TN
1143 PM CDT Sat Mar 28 2020

TNZ059>061-290515-
Williamson TN-Maury TN-Marshall TN-
1143 PM CDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MARSHALL...MAURY
AND SOUTH CENTRAL WILLIAMSON COUNTIES UNTIL 1215 AM CDT...

At 1142 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mount Pleasant, or 7 miles southwest of Columbia, moving northeast at
70 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Columbia, Spring Hill, Mount Pleasant, Thompson's Station, I-65 East
Of Columbia and Hampshire.

This includes the following highways...
 Interstate 65 between mile markers 41 and 61.
 Interstate 840 between mile markers 27 and 34.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3562 8732 3587 8682 3566 8665 3544 8721
TIME...MOT...LOC 0442Z 240DEG 59KT 3558 8718

Shamburger
Special weather statement, Mar 29, 12:12 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Nashville TN
1212 AM CDT Sun Mar 29 2020

TNZ093-094-290600-
Lawrence TN-Wayne TN-
1212 AM CDT Sun Mar 29 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAYNE AND LAWRENCE
COUNTIES UNTIL 100 AM CDT...

At 1212 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Florence, moving northeast at 60 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Lawrenceburg, Loretto, St. Joseph, Ethridge, Leoma, Westpoint, Iron
City and Cypress Inn.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3501 8796 3544 8727 3543 8721 3530 8721
      3529 8723 3528 8721 3517 8722 3516 8720
      3512 8720 3500 8748
TIME...MOT...LOC 0512Z 238DEG 54KT 3494 8787

Shamburger

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:06 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart39 min
Mar 28, 8:44 PM CDTSpecial Weather StatementOHXStewart31 min
Mar 28, 9:43 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart47 min
Mar 28, 9:58 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart47 min
Mar 28, 10:03 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Lewis, Perry57 min
Mar 28, 10:23 PM CDTTornado WarningOHXDickson, Humphreys18 min
Mar 28, 10:37 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery, Robertson53 min
Mar 28, 10:43 PM CDTSevere Thunderstorm WarningOHXWayne47 min
Mar 28, 10:54 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner36 min
Mar 28, 10:56 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury38 min
Mar 28, 11:21 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Maury, Wayne24 min
Mar 28, 11:29 PM CDTSpecial Weather StatementOHXMacon, Sumner61 min
Mar 28, 11:39 PM CDTSpecial Weather StatementOHXWilliamson36 min
Mar 28, 11:43 PM CDTSpecial Weather StatementOHXMaury32 min
Mar 28, 11:57 PM CDTAreal Flood AdvisoryOHXHickman, Lawrence, Lewis, Maury, Wayne3 hr
Mar 28, 11:57 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson13 min
Mar 29, 12:12 AM CDTSpecial Weather StatementOHXLawrence48 min
Mar 29, 12:21 AM CDTSevere Thunderstorm WarningOHXLawrence, Wayne24 min
Mar 29, 12:48 AM CDTSpecial Weather StatementOHXJackson, Smith27 min
Mar 29, 12:52 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence38 min
Mar 29, 12:55 AM CDTFlash Flood WarningOHXLawrence, Wayne3 hr
Mar 29, 1:10 AM CDTSpecial Weather StatementOHXClay, Pickett50 min
Mar 29, 1:12 AM CDTSpecial Weather StatementOHXMarshall48 min
Mar 29, 1:20 AM CDTSpecial Weather StatementOHXBedford, Marshall25 min
Mar 29, 1:32 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford, Warren43 min
Mar 29, 1:51 AM CDTAreal Flood AdvisoryOHXGiles, Marshall, Maury3 hr
Mar 29, 2:03 AM CDTSevere Thunderstorm WarningOHXCoffee, DeKalb, Grundy, Putnam, Van Buren, Warren and 1 more42 min
Mar 29, 2:29 AM CDTTornado WarningOHXCumberland, Putnam, White16 min
Mar 29, 2:34 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam41 min
Mar 29, 3:10 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren35 min
Mar 29, 4:01 AM CDTSpecial Weather StatementOHXCumberland14 min
Mar 29, 4:03 AM CDTSevere Thunderstorm WarningOHXCumberland13 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.